# SDR SWAA2025012376787

- Difficulty date: December 12, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS 663 LBL 30 AT MAIN WHEEL WELL COMPARTMENT 2024-764338<[01] TOOL USED: CALIPER: P/N:500-196-30 S/N:A23325649 DUE DATE:31-DEC-24.;[02] TOOL USED SCALE P/N CR5200 S/N 8342514649 DUE DATE 27/FEB/25;[03] TOOL USED: HOTBONDER: P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 15-FEB-25;[04] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 25/JAN/25.;[05] TOOL USED P/N: EPOCH 650; S/N: 190984811; CAL DUE: 11-JAN-25.;[06] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED BS 663 LBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW;[07] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED BS 663 LBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW;[08] CORRECTED STEP 7. PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED BS 663 LBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW. RII ACCOMPLISHED
